# SDR CALA2014091292106

- Difficulty date: September 9, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 41,205 hours, 17,723 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EPSU BATTERY EMER LIGHT MSG ON PTP PANEL AFTER EMER LIGHT OPERATIONAL TEST.  REPLACED BATTERY IAW AMM 33-51-38.  OPERATIONS CHECKED OK.
